| Model Number |
02.12.0512FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 january 2021: lot 1900426: (b)(4) items manufactured and released on 21-may-2019.Expiration date: 2024-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly, 12 days after the primary, and the surgery was completed successfully.